# SDR C2XA02IA011

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Panel
- Part number: 3069001017
- Part serial: 0148
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 4375, A TEST FLIGHT, THE CREW NOTED THAT THE FLAP ASYMMETRY LIGHT GLOWS THEN THE FLAPS FAIL.  MAINTENANCE REMOVED AND REPLACED THE FLAP ANNUNCIATOR PANEL, PERFORMED A OPERATIONAL TEST OF THE FLAP SYSTEM, NO DEFECTS NOTED.  A TEST FLIGHT WAS FLOWN, TEST FLIGHT SATISFACTORY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT WAS RELEASED FROM TEST FLIGHT.
